| Model Number |
MX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture.Status of device unknown.
Event or Problem Description
Healthcare professional reported left side rupture.Status of device unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, h4.
Event or Problem Description
Healthcare professional reported "possible rupture to an unknown side and possible bilateral exchange from textured to smooth breast implants due to the patients concern with the product." status of device unknown.This represents the left side record.
Additional Manufacturer Narrative
The correct reason for reoperation is: "possible rupture to an unknown side." a review of the device history record has been completed.No deviations or non-conformances noted.